# SDR AALA20050611

- Difficulty date: September 21, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N969TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53619
- Engine: Pwa JT8D219
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: A

## Discrepancy

DFW  INFLIGHT  DURING CLIMBOUT LEFT HAND ENGINE COMPRESSOR STALLED.  ENGINE PRESSURE RATIO WENT BACK TO 1.73. ALL INDICATIONS NORMAL AFTER BRINGING FLIGHT TO IDLE.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  FOUND METAL IN TAILPIPE.  REPLACED LEFT HAND ENGINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
